# SDR SWIA972503

- Difficulty date: April 12, 2001
- Submitted: April 16, 2001
- Operation: Air carrier
- Aircraft: N416SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7089
- Aircraft time: 7,293 hours, 6,606 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS OUT FROM ROW 5 TO 8.  REPAIRED WIRES AT ROW 8, DEFERRED ROW 6.   REMOVED LIGHT STRIP AT ROW 6, PLUGGED IN RIGHT DIRECTION.  OPS CHECK SATISFACTORY.
